# SDR FDEA201505201545

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 550 hours, 35,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL AT BS 1681 FOUND CORROSION ON FLOORBEAM LBL 12 BOTTOM.  REMOVED DAMAGED AREA IAW SRM 53-60-51 REP 3.  FABRICATED REPAIR IAW SRM 53-60-51 REP 3.  INSTALLED REPAIR IAW SRM 51-40-02 & 53-60-51.
